# SDR UALA2013050903256

- Difficulty date: May 9, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 66,121 hours, 24,506 cycles
- Engine: Iae V2527A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Low
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SYSTEM DISAGREE MSG, RTFL.  LG SYS DISAGREE MESSAGE DISPLAYED AND UNABLE TO RAISE LANDING GEAR AFTER TAKEOFF.  CREW CYCLED GEAR THRU SEVERAL CYCLES AND NO HELP.  LOUD BANGING NOISE HEARD AFTER GEAR CYCLING ATTEMPT.  ACFT ALSO SHOWS IN FLT PHASE 8 WHILE STILL AIRBORNE.  SERVICED LT & RT MLG SHOCK ABSORBERS PER AMM AND  PERFORMED FUNCTIONAL TEST PER AMM, OPS TEST NORMAL.PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR PER AMM, OPS CHK NORMAL.
